MAUDE Adverse Event Report: Physio-Control, Inc. - 3015876 LUCAS 2 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External

Physio-Control, Inc. - 3015876 LUCAS 2 CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External
Model Number Lucas 2
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction

Brand Name
LUCAS 2 CHEST COMPRESSION SYSTEM
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key50170810
Report Number0003015876-2026-01580
Device Sequence Number9880013
Product Code DRM
UDI-Device Identifier00883873904565
UDI-Public00883873904565
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLucas 2
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown